Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 3, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Mar 9, 2016, 8:25 AM CST for 7 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2016, 8:25 AM CST (14:25 UTC)
- Expired
- Mar 9, 2016, 11:30 AM CST
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Goliad County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 123 km from the middle of the area, began a volume at 14:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 2.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1989 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.3
The text
As transmitted.
886
WGUS54 KCRP 091425
FFWCRP
TXC007-025-057-175-391-409-469-091730-
/O.NEW.KCRP.FF.W.0003.160309T1425Z-160309T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
825 AM CST WED MAR 9 2016
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN ARANSAS COUNTY IN SOUTHERN TEXAS...
NORTHEASTERN SAN PATRICIO COUNTY IN SOUTHERN TEXAS...
VICTORIA COUNTY IN SOUTHERN TEXAS...
NORTHWESTERN CALHOUN COUNTY IN SOUTHERN TEXAS...
SOUTHEASTERN BEE COUNTY IN SOUTHERN TEXAS...
REFUGIO COUNTY IN SOUTHERN TEXAS...
GOLIAD COUNTY IN SOUTHERN TEXAS...
* UNTIL 1130 AM CST
* AT 824 AM CST...DOPPLER RADAR INDICATED A BAND OF THUNDERSTORMS
PRODUCING VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES
OF RAIN HAVE ALREADY FALLEN IN THE WARNING AREA. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
VICTORIA...PORT LAVACA...ROCKPORT...SINTON...REFUGIO...GOLIAD...
WOODSBORO...MCFADDIN...GUADALUPE...FANNIN...ST. PAUL...BAYSIDE...
QUINTANA...VICTORIA DETAR HOSPITAL NORTH...LONG MOTT...DACOSTA...COLETO
CREEK PARK...WEST SINTON...NURSERY AND WOOD HI.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2906 9694 2902 9683 2892 9679 2889 9673
2885 9670 2882 9672 2872 9665 2870 9667
2867 9663 2870 9655 2865 9662 2864 9662
2866 9658 2798 9716 2801 9772 2890 9745
2892 9741 2885 9730 2888 9728 2910 9698
$$
GW2 follow-up statements
991
WGUS74 KCRP 091539
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
939 AM CST WED MAR 9 2016
TXC007-025-057-175-391-409-469-091730-
/O.CON.KCRP.FF.W.0003.000000T0000Z-160309T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ARANSAS TX-SAN PATRICIO TX-VICTORIA TX-CALHOUN TX-BEE TX-REFUGIO TX-
GOLIAD TX-
939 AM CST WED MAR 9 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CST FOR
NORTHWESTERN ARANSAS...NORTHEASTERN SAN PATRICIO...VICTORIA...
NORTHWESTERN CALHOUN...SOUTHEASTERN BEE...REFUGIO AND GOLIAD
COUNTIES...
AT 937 AM CST...DOPPLER RADAR INDICATED THAT THE BAND OF
THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA.
HOWEVER...ADDITIONAL SHOWERS AND THUNDERSTORMS WERE STILL LOCATED
OVER AREAS WHICH HAVE RECEIVED 2 OR MORE INCHES OF RAIN...MAINLY
OVER PORTIONS OF REFUGIO COUNTY. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS STILL POSSIBLE IN THE WARNED AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
VICTORIA...PORT LAVACA...ROCKPORT...SINTON...REFUGIO...GOLIAD...WOODSBORO...
MCFADDIN...GUADALUPE...FANNIN...ST. PAUL...BAYSIDE...QUINTANA...VICTORIA
DETAR HOSPITAL NORTH...LONG MOTT...DACOSTA...COLETO CREEK PARK...WEST
SINTON...NURSERY AND WOOD HI.
ADDITIONAL...ALBEIT ISOLATED RAINFALL AMOUNTS OF 1 TO 2 ARE POSSIBLE
IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2906 9694 2902 9683 2892 9679 2889 9673
2885 9670 2882 9672 2872 9665 2870 9667
2867 9663 2870 9655 2865 9662 2864 9662
2866 9658 2798 9716 2801 9772 2890 9745
2892 9741 2885 9730 2888 9728 2910 9698
$$
GW214
WGUS74 KCRP 091555
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
955 AM CST WED MAR 9 2016
TXC025-175-469-091604-
/O.CAN.KCRP.FF.W.0003.000000T0000Z-160309T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VICTORIA TX-BEE TX-GOLIAD TX-
955 AM CST WED MAR 9 2016
...THE FLASH FLOOD WARNING FOR VICTORIA...SOUTHEASTERN BEE AND GOLIAD
COUNTIES IS CANCELLED...
FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO
HEED ANY REMAINING ROAD CLOSURES. NO FLOODING HAS BEEN REPORTED.
LAT...LON 2798 9716 2801 9772 2815 9768 2813 9757
2839 9738 2855 9716 2856 9711 2853 9709
2855 9705 2850 9699 2849 9691 2855 9690
2859 9693 2863 9687 2867 9673 2870 9667
2867 9663 2870 9655
$$
TXC007-057-391-409-091730-
/O.CON.KCRP.FF.W.0003.000000T0000Z-160309T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ARANSAS TX-SAN PATRICIO TX-CALHOUN TX-REFUGIO TX-
955 AM CST WED MAR 9 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CST FOR
NORTHWESTERN ARANSAS...NORTHEASTERN SAN PATRICIO...NORTHWESTERN
CALHOUN AND REFUGIO COUNTIES...
AT 954 AM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS MUCH OF REFUGIO COUNTY. UP TO THREE INCHES OF RAIN
HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY...IF NOT ALREADY OCCURRING. STREET FLOODING WAS REPORTED
EARLIER BY LAW ENFORCEMENT.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PORT LAVACA...ROCKPORT...SINTON...REFUGIO...WOODSBORO...ST. PAUL...BAYSIDE...
QUINTANA...LONG MOTT...WEST SINTON...HOLIDAY BEACH...KAMEY...TIVOLI...
KAMAY...BONNIE VIEW...GREEN LAKE AND AUSTWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2798 9716 2801 9772 2815 9768 2813 9757
2839 9738 2855 9716 2856 9711 2853 9709
2855 9705 2850 9699 2849 9691 2855 9690
2859 9693 2863 9687 2867 9673 2870 9667
2867 9663 2870 9655
$$
GWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 8:17 AM CST, 8 minutes earlier.
Area forecast discussion, Mar 9, 8:17 AM CST, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
817 AM CST WED MAR 9 2016
.DISCUSSION...UPDATED FOR SVR WATCH NUMBER 40 UNTIL NOON.
ALSO...DECIDED TO GO WITH A FLASH FLOOD WATCH THROUGH TONIGHT FOR
THE COASTAL COUNTIES AS WELL AS BEE...GOLIAD AND VICTORIA
COUNTIES. UPPER JET AND STRONG LOW LEVEL JET WILL GRADUALLY SHIFT
EAST...THE LATTER DOING SO BY NOON (HENCE THE WATCH TIL NOON).
UPDATES ARE OUT. SCA IS ON-GOING AND LOOKS OK FOR NOW (WILL LOOK
AT IT A BIT MORE BUT HAVE BIGGER FISH TO FRY FOR NOW).
&&
.PREV DISCUSSION... /ISSUED 548 AM CST WED MAR 9 2016/
DISCUSSION...UPDATED FOR 12Z AVIATION.
AVIATION...A MIX OF MVFR/VFR CONDITIONS WILL CONTINUE THIS
MORNING ACROSS SOUTH TEXAS TERMINALS. ADDITIONAL REDEVELOPMENT OF
SHOWERS AND STORMS WILL BE POSSIBLE TODAY AND TONIGHT AS UPPER
LOW REMAINS TO THE WEST AND COASTAL TROUGH DEVELOPS. HAVE
INCLUDED VCSH REMARKS FOR THE DAYTIME HOURS WITH SHRA REMARKS FOR
THIS EVENING AND OVERNIGHT. LOW CIGS RETURN TONIGHT...BUT
CONFIDENCE WAS NOT HIGH ENOUGH TO INCLUDE IFR CONDITIONS YET.
PREV DISCUSSION... /ISSUED 413 AM CST WED MAR 9 2016/
SHORT TERM (TODAY THROUGH THURSDAY)...SHOWERS AND THUNDERSTORMS
CONTINUE THIS MORNING OVER THE WESTERN BRUSH COUNTRY AND RIO
GRANDE PLAINS. STORMS HAVE BEHAVED THUS FAR AND CURRENT THINKING
KEEPS THIS ACTIVITY BELOW SEVERE LIMITS. SEVERE THUNDERSTORM WATCH
WAS ALLOWED TO EXPIRE AT 4AM. UPPER LOW BACK TO THE WEST WILL BE
THE MAIN FEATURE ACROSS THE AREA FOR THE NEXT DAY OR SO. AT THE
SFC...TROUGH WILL HUG THE COASTLINE TODAY. THE TROUGH WILL COMBINE
WITH SUFFICIENT MOISTURE FOR RENEWED CONVECTION LATER TODAY AND
CONTINUING INTO TONIGHT. LAST FEW RUNS OF THE HRRR HAVE BEEN
SUGGESTING ADDITIONAL DEVELOPMENT BY MIDDAY OR SO AND WILL CARRY
HIGHEST POPS TODAY ACROSS THE COASTAL BEND. SOME MODERATE TO AT
TIMES HEAVY DOWNPOURS COULD BE POSSIBLE AT TIMES. HIGHS TODAY WILL
GENERALLY BE IN THE 70S IN MOST LOCATIONS. DECENT CHANCES FOR
SHOWERS AND STORMS WILL OCCUR AGAIN ON THURSDAY AS UPPER LOW MOVES
ACROSS THE AREA. THREAT FOR A FEW STRONG STORMS/SMALL HAIL MAY
EXIST ON THURSDAY AS COLD CORE SWINGS THROUGH THE AREA.
LASTLY...A HIGH RISK RIP CURRENTS WILL EXIST TODAY ALONG AREA
BEACHES AS LONG PERIOD SWELLS COMBINE WITH ELEVATED SWELL
HEIGHTS.
MARINE...GUSTS DID NOT QUITE MAKE IT TO GALE FORCE OVER THE GULF
WATERS SO HAVE DROPPED THE GALE WARNING. HAVE REPLACED THE GALE
WARNING WITH A SMALL CRAFT ADVISORY AS HAZARDOUS SEAS WILL
CONTINUE OVER THE OFFSHORE AND NEARSHORE WATERS.
LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...THE UPPER LEVEL LOW
WILL FINALLY START TO KICK OUT OF NORTHERN MEXICO BY THURSDAY NIGHT
AND FRIDAY AND WILL TRACK ACROSS TEXAS THROUGH SATURDAY. ONCE THE
LOW GETS TO THE EAST OF THE REGION RAIN CHANCES WILL DROP OFF
QUICKLY. HAVE JUST SLIGHT TO LOW-END CHANCE POPS LINGERING FRIDAY
NIGHT...THEN DRY FROM SATURDAY INTO EARLY NEXT WEEK. MODELS INDICATE
A SHORTWAVE DIVING ACROSS THE ROCKIES TO NORTH TEXAS ON SUNDAY...BUT
IT SHOULD REMAIN FAR ENOUGH NORTH TO NOT BRING RAIN CHANCES THIS FAR
SOUTH. UPPER LEVEL RIDGING BUILDS EARLY NEXT WEEK WITH THE NEXT
BROAD TROUGH SHIFTING WEST BY TUES/WED. MIN POSITION OF UPPER AND
SURFACE LOW WILL IMPACT THE DETAILS OF WIND/TEMP/DEWPOINT FORECAST
THROUGH SATURDAY...WITH NONE OF THE GUIDANCE REALLY MATCHING UP WELL
AT THIS POINT. IN GENERAL THOUGH...EXPECT COOLER MIN TEMPS
THURSDAY/FRIDAY NIGHTS WITH A GRADUAL WARMING TREND THROUGH THE
REMAINDER OF THE PERIOD. MIN TEMPS START THE PERIOD SLIGHTLY BELOW
NORMAL AND WILL ALSO GRADUALLY INCREASE THROUGH THE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 77 61 74 59 73 / 90 70 50 40 30
VICTORIA 75 62 74 55 73 / 90 80 50 40 40
LAREDO 77 57 73 55 71 / 50 40 70 40 30
ALICE 79 60 75 55 73 / 70 60 60 40 30
ROCKPORT 75 63 71 62 71 / 90 80 40 30 30
COTULLA 76 58 70 54 71 / 60 40 70 50 40
KINGSVILLE 79 60 76 56 74 / 80 60 50 40 30
NAVY CORPUS 74 64 74 62 72 / 90 70 40 30 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...HIGH RIP CURRENT RISK UNTIL 8 PM CST THIS EVENING FOR THE
FOLLOWING ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
ARANSAS...BEE...CALHOUN...GOLIAD...KLEBERG...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
&&
GW/86...SHORT TERMHazardous weather outlook, Mar 9, 6:03 AM CST, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 603 AM CST WED MAR 9 2016 TXZ229>234-239>247-101215- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 603 AM CST WED MAR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS TODAY ALONG GULF FACING BEACHES. THUNDERSTORM CHANCES WILL CONTINUE TODAY ACROSS SOUTH TEXAS. SOME STORMS MAY BE STRONG THIS MORNING WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE RIP CURRENT RISK WILL REMAIN HIGH ON THURSDAY ALONG GULF FACING BEACHES. THUNDERSTORMS ARE POSSIBLE THROUGH FRIDAY NIGHT. A FEW STRONG STORMS ARE POSSIBLE...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. GMZ230-235-250-255-270-275-101215- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 603 AM CST WED MAR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE NEARSHORE AND OFFSHORE WATERS TODAY. THUNDERSTORM CHANCES WILL CONTINUE TODAY ACROSS THE MIDDLE TEXAS COASTAL WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SMALL CRAFT CONDITIONS FOR HAZARDOUS SEAS WILL CONTINUE THROUGH THE END OF THE WORK WEEK. ADDITIONAL THUNDERSTORM ACTIVITY WILL CONTINUE DURING THE DAY THROUGH FRIDAY.
In the hours before
Special weather statement, Mar 9, 2:51 AM CST, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
251 AM CST WED MAR 9 2016
TXZ233-234-246-247-090930-
CALHOUN-VICTORIA-GOLIAD-REFUGIO-
251 AM CST WED MAR 9 2016
...A STRONG THUNDERSTORM WILL AFFECT VICTORIA...NORTHWESTERN
CALHOUN...NORTH CENTRAL REFUGIO AND EAST CENTRAL GOLIAD COUNTIES...
AT 250 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR GUADALUPE...OR 7
MILES SOUTH OF VICTORIA...MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
VICTORIA...MCFADDIN...GUADALUPE...VICTORIA DETAR HOSPITAL NORTH...SALEM...
DACOSTA...COLETO CREEK PARK...OAK VILLAGE...INEZ...VICTORIA MALL...WOOD
HI...VICTORIA REGIONAL AIRPORT...DOWNTOWN VICTORIA...VICTORIA RIVERSIDE
PARK...FORDTRAN...TELFERNER...BLOOMINGTON...VICTORIA COLONY CREEK COUNTRY
CLUB...VICTORIA COLLEGE AND SAXET LAKES.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2906 9694 2902 9683 2892 9679 2892 9678
2890 9676 2889 9673 2886 9672 2885 9670
2882 9672 2879 9669 2877 9670 2877 9669
2843 9696 2853 9728 2907 9703 2910 9698
TIME...MOT...LOC 0850Z 207DEG 43KT 2872 9696
HEAVENERSpecial weather statement, Mar 9, 4:41 AM CST, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 441 AM CST WED MAR 9 2016 TXZ229-091115- LA SALLE- 441 AM CST WED MAR 9 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LA SALLE COUNTY... AT 441 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR LOS ANGELES...OR 13 MILES SOUTHEAST OF DILLEY...MOVING NORTH AT 35 MPH. DIME SIZE HAIL IS POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN LA SALLE COUNTY. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN CORPUS CHRISTI . LAT...LON 2846 9890 2848 9912 2864 9915 2865 9882 TIME...MOT...LOC 1041Z 193DEG 31KT 2856 9898 HART
Special weather statement, Mar 9, 5:52 AM CST, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
552 AM CST WED MAR 9 2016
TXZ239-091215-
WEBB-
552 AM CST WED MAR 9 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WEBB COUNTY...
AT 551 AM CST...A STRONG THUNDERSTORM WAS LOCATED 9 MILES EAST OF RIO
BRAVO...OR 18 MILES SOUTHEAST OF LAREDO...MOVING NORTH AT 45 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RANCHITOS LAS LOMAS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CORPUS CHRISTI .
LAT...LON 2727 9933 2732 9937 2729 9941 2728 9944
2780 9934 2773 9904 2727 9917
TIME...MOT...LOC 1151Z 193DEG 38KT 2731 9933
HARTSpecial weather statement, Mar 9, 6:19 AM CST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
619 AM CST WED MAR 9 2016
TXZ239-091245-
WEBB-
619 AM CST WED MAR 9 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEBB COUNTY...
AT 618 AM CST...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF FORT EWELL SITE TO 11
MILES NORTHWEST OF LAS PALMAS. MOVEMENT WAS NORTH AT 50 MPH.
NICKEL SIZE HAIL IS POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AGUILARES...MIRANDO CITY AND RANCHITOS LAS LOMAS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CORPUS CHRISTI .
LAT...LON 2727 9933 2732 9938 2794 9931 2805 9903
2806 9885 2727 9902
TIME...MOT...LOC 1218Z 196DEG 44KT 2792 9909 2709 9938
HARTSpecial weather statement, Mar 9, 6:31 AM CST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
631 AM CST WED MAR 9 2016
TXZ242-243-091330-
NUECES-KLEBERG-
631 AM CST WED MAR 9 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NUECES AND KLEBERG
COUNTIES...
AT 629 AM CST...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR RICARDO TO 11 MILES NORTHEAST OF SAN
MANUEL. MOVEMENT WAS NORTH AT 45 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS POTENTIALLY IMPACTED INCLUDE...
CORPUS CHRISTI...KINGSVILLE...ROBSTOWN...DRISCOLL...CORPUS CHRISTI
INTERNATIONAL AIRPORT...BISHOP...CALALLEN...FLOUR BLUFF...CORPUS CHRISTI
COUNTRY CLUB...MALAQUITE BEACH...RIVIERA BEACH...KINGS CROSSING GOLF
COURSE...CLARKWOOD...CHRISTUS SPOHN HOSPITAL SOUTH...MUSTANG ISLAND
STATE PARK...DRISCOLL CHILDRENS HOSPITAL...COLE PARK...BANQUETE...
DOWNTOWN CORPUS CHRISTI AND PADRE ISLES COUNTRY CLUB.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CORPUS CHRISTI .
LAT...LON 2726 9798 2726 9802 2791 9777 2771 9708
2728 9735 2727 9737 2724 9737 2726 9745
2725 9749 2724 9749 2724 9750 2723 9754
2724 9763 2728 9765 2726 9773 2728 9776
2728 9778 2725 9783 2724 9792 2721 9798
TIME...MOT...LOC 1229Z 191DEG 40KT 2740 9777 2672 9804
HARTSpecial weather statement, Mar 9, 8:22 AM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
822 AM CST WED MAR 9 2016
TXZ230>232-091445-
MCMULLEN-BEE-LIVE OAK-
822 AM CST WED MAR 9 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MCMULLEN...
NORTHWESTERN LIVE OAK AND NORTHWESTERN BEE COUNTIES...
AT 821 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER SIMMONS...OR 7
MILES SOUTH OF CHOKE CANYON...MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
THREE RIVERS...CHOKE CANYON...NELL...SIMMONS...PAWNEE...CALLIHAM...
ESSEVILLE AND WHITSETT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CST FOR
SOUTH TEXAS.
LAT...LON 2868 9797 2827 9828 2837 9841 2864 9830
2876 9814
TIME...MOT...LOC 1421Z 208DEG 35KT 2840 9831
HARTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 8:19 PM CST | Special Weather Statement | CRP | Webb | 26 min |
| Mar 8, 8:53 PM CST | Severe Thunderstorm Warning | CRP | Webb | 37 min |
| Mar 8, 10:34 PM CST | Special Weather Statement | CRP | La Salle | 26 min |
| Mar 9, 1:43 AM CST | Special Weather Statement | CRP | Calhoun | 32 min |
| Mar 9, 1:54 AM CST | Special Weather Statement | CRP | Refugio, San Patricio | 21 min |
| Mar 9, 2:20 AM CST | Special Weather Statement | CRP | Refugio, San Patricio, Victoria | 25 min |
| Mar 9, 2:49 AM CST | Special Weather Statement | CRP | Webb | 56 min |
| Mar 9, 2:51 AM CST | Special Weather Statement | CRP | Victoria | 39 min |
| Mar 9, 4:28 AM CST | Rip Current Statement | CRP | Aransas, Calhoun, Kleberg, Nueces | 16 hr |
| Mar 9, 4:41 AM CST | Special Weather Statement | CRP | La Salle | 34 min |
| Mar 9, 5:52 AM CST | Special Weather Statement | CRP | Webb | 23 min |
| Mar 9, 6:19 AM CST | Special Weather Statement | CRP | Webb | 26 min |
| Mar 9, 6:26 AM CST | Special Marine Warning | CRP | 64 min | |
| Mar 9, 6:31 AM CST | Special Weather Statement | CRP | Kleberg, Nueces | 59 min |
| Mar 9, 6:41 AM CST | Severe Thunderstorm Warning | CRP | Webb | 34 min |
| Mar 9, 7:11 AM CST | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 49 min |
| Mar 9, 7:15 AM CST | Severe Thunderstorm Warning | CRP | Duval, La Salle, McMullen, Webb | 26 min |
| Mar 9, 7:22 AM CST | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 38 min |
| Mar 9, 7:24 AM CST | Flash Flood Warning | CRP | Kleberg, Nueces, San Patricio | 3 hr |
| Mar 9, 7:24 AM CST | Special Marine Warning | CRP | 36 min | |
| Mar 9, 7:58 AM CST | Severe Thunderstorm Warning | CRP | Aransas, Refugio, San Patricio | 47 min |
| Mar 9, 8:03 AM CST | Special Marine Warning | CRP | 87 min | |
| Mar 9, 8:09 AM CST | Flash Flood Watch | CRP | Aransas, Bee, Calhoun, Goliad, Kleberg, Nueces and 3 more | 22 hr |
| Mar 9, 8:22 AM CST | Special Weather Statement | CRP | Live Oak | 23 min |
| Mar 9, 8:33 AM CST | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Goliad, Refugio, Victoria | 42 min |
| Mar 9, 8:57 AM CST | Flash Flood Warning | CRP | Kleberg | 3 hr |
| Mar 9, 9:03 AM CST | Special Weather Statement | CRP | Refugio | 27 min |
| Mar 9, 9:18 AM CST | Areal Flood Advisory | CRP | Bee, Live Oak | 3 hr |
| Mar 9, 9:19 AM CST | Severe Thunderstorm Warning | CRP | Calhoun, Victoria | 26 min |
| Mar 9, 9:24 AM CST | Special Weather Statement | CRP | Nueces, San Patricio | 36 min |
| Mar 9, 9:26 AM CST | Special Weather Statement | CRP | Victoria | 34 min |
| Mar 9, 9:31 AM CST | Special Marine Warning | CRP | 29 min | |
| Mar 9, 9:40 AM CST | Special Weather Statement | CRP | Aransas | 35 min |
| Mar 9, 10:29 AM CST | Flash Flood Warning | CRP | Kleberg, Nueces | 3 hr |
| Mar 9, 10:35 AM CST | Flash Flood Warning | CRP | San Patricio | 3 hr |
| Mar 9, 11:17 AM CST | Areal Flood Advisory | CRP | Goliad, Victoria | 118 min |
| Mar 9, 11:27 AM CST | Flash Flood Warning | CRP | Aransas, Kleberg, Nueces, Refugio, San Patricio | 2 hr |
| Mar 9, 1:28 PM CST | Areal Flood Advisory | CRP | Calhoun, Victoria | 62 min |
| Mar 9, 1:58 PM CST | Special Marine Warning | CRP | 62 min | |
| Mar 9, 2:50 PM CST | River Flood Warning | CRP | Nueces | 68 hr |
| Mar 9, 2:59 PM CST | Special Marine Warning | CRP | 46 min |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.